# SDR CALA2023120103512

- Difficulty date: November 27, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 70,041 hours, 12,481 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Processor
- Part number: 300710607
- Part serial: 1489
- Condition: Faulty
- Location: Fuel System
- Part time: 70,049 hours, 12,482 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, J

## Discrepancy

RIGHT WING FUEL QTY AND TOTALIZER DISPLAY BLANK FOUR TIMES FOR U P TO 5 MINUTES AT A TIME CREW VERBAL REPORT, THE RIGHT WING TANK AND FUEL TOTAL QTY INDICATION RECOVERED AND REMINED ON DURING APPRACH AND LANDING.(CENTER TANK PUMPS SELECTED OFF) BITE CHECKED FUEL PROCESSOR FAULT HISTORY SHOWS LEG00 RM TU 11 S HORTED IN TANK A01, RM HIZ SHORTED WIRE TO SHLD A03 , RM TU 12 SHORTED IN TANK A01. ALL FAULTS PERTAIN TO THE RIGHT MAIN TANK ORDLM MARTINEZ. APPLY MEL 2841P TO THIS LOGPAGE, APPLY MEL 2841J TO LP 6425945 *DM* ADDED P/N 64-2841-9-9001 TANK UNIT #12 AND P/N 99-2841-9-9003 TANK UNIT #11 REF IPD 28-41-01-02, ADDED PARTS IF MEL 2841P TO BE APPLIED. TANK QTY DISPLAYS NORMALLY AT FUELLING PANEL AND FLT DECK PANEL AT PRESENT. PLACARDS APPLIED TO FUELLING PANEL AND FLIGHT DECK. SECOND DEFERRAL 2841J CREATED FOR TOTAL FUEL QTY SEE LOG PAGE 6425945. MEL COMPLIED WITH. NEEDED. DISPATCH DESK: 60 NAME: JH DATE: 30-NOV-23- NOC DESK: 767 NAME: TIM K DATE: 30-NOV-23- MEL 2841P APPROVED REF FUEL QUANTITY BITE NO CURRENT FAULTS. FROM LONDON TO OHARE HAD RH TU 4 SHORTED IN TANK (A01). RM HIGH Z SHORT TO PER TECH SUPPORT ORDMM GABRIEL SAYS REPLACE RIGHT HAND MAIN TANK HARNESS DUE TO INTERMITTENT FAULTS IN FLIGHT. GROUND(A01). RM HIZ SHORTED WIRE TO SHIELD (A01). ACCOMPLISHED AMM 28-41-00-765-150-002 INSULATION RESISTANCE CHECK ALL PROBES WITHIN LIMITS AND INSULATION CHECKS WITHIN LIMITS NO FAULTS FOUND. ACCOMPLISHED IDT INSPECTION OF CDCCL'S FOR AMM 28-41-09-404-028-002 STEP G(11) A THRU C. COMPLETED INSTALATION OF TANK HARNESS REF AMM 28-41-09-404-028-002 THROUGH PAR G11(C), CONTINUE AT G11(D). OLD ADD EMP:U101371,U138028,U101111 HARNESS NEEDS TO BE REMOVED. COMPLETED IDT CDCCL INSPECTION REQUIREMENTS OF FUEL HARNESS INSTALLATION, AND CONNECTIONS TO APPLICABLE PROBES FROM 641XB THRU 641JB.INSPECTED FROM OUTER WING TIP PNL TO PNL 641JB IAW GMM 9-10-05 AND REF AMM 28-41-09-404 CONTINUED INSTALLING RIGHT WING TANK HARNESS REF AMM 28-41-09-404--028-002 IN POSITION LOOSE.SECURED HARNESS AND ADD EMP:U348848,U181462 HARNESS, WIRE OFF 76-2841-9-0003 3174 ON 0000 HARNESS, WIRE OFF 76-2841-9-0003 3174 ON 76-2841-9-0003 1705 TORQUED TU FROM 641XB THRU 641JB.INSPECTED FROM OUTER WING TIP PNL TO PNL 641JB.ADD EMPLOYEE U348946 U376935 U376505 U005759. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1278019 SN OFF 3174 COMPLETED IDT CDCCL INSPECTION REQUIREMENTS OF FUEL HARNESS INSTALLATION, AND CONNECTIONS TO PROBES INSPECTED FROM PNL 642AB TO PNL 631BB IAW GMM 9-10-05 AND REF AMM 28-41-09-404 ORDQC GIVES CLEAR TO CLOSE,LEAK CHECK REQ COMPLETED INSTALLATION OF RH FQIS HARNESS REF AMM 28-41-09-404--028-002 UP TO AND INCLUDING STEP 3 G 15. ADD EMP:U55278 REF AMM 28-41-90-404-028-002. VERIFIED STEPS 3. (G)11 THRU 15. NEED TO CONTINUE FROM STEPS 3, (G) 16 TILL COMPLETION. RECIEVED ADD EMP:U376935,U348946,U376505 CLEARANCE TO CLOSE AND PANELS INSTALLED. CONTINUED AND VERIFIED AMM 28-41-09-434-045-002 FROM STEP G.16 TILL COMPLETION WAS ACCOMPLISHED. WHILE TRANSFERRING FUEL FROM TANK TO TANK, THE TOTAL FUEL QUANTITY FLUCTUATED APPROX 1400LBS. ALSO, WHEN THE RIGHT MAIN FUEL TANK IS EMPTY THE FUEL QUANTITY IN THE RIGHT TANK DID NOT GET LOWER THAN 700LBS AND FLUCTUATED TO A MAX OF 1700LBS. REF LOGPAGE # 6405757 FOR ADDITIONAL WORK DONE. UNIT, FUEL QTY OFF 99-2800-9-0001 1489 ON 99-2800-9-0001 1426 UNIT, FUEL QTY OFF 99-2800-9-0001 1489 ON 0000 REMOVED AND REPLACED FQIS PROCESSOR IN REF TO AMM 28-41-08-404-009. OPS CHECK GOOD. VERIFIED ALL TU, COMPENSATOR, AND DENSITOMETER IS WITHIN LIMITS. RIGHT MAIN TANK WENT TO ZERO WHEN EMPTY AND TOTAL FUEL QUANTITY WAS NOT FLUCTUATING WHEN TRANFERING FROM TANK TO TANK. PERFORMED FQIS HEALTH CHECK ON RIGHT MAIN FUEL TANK REF AMM 28-41-00-700-801-002 AND VERIFIED ALL TANK UNITS, COMPENSATOR, DENSITOMETER AND WIRE HARNESS ARE ADD EMP:U376505 WITHIN LIMITS. VERIFIED ALL READINGS AGAIN FROM FQIS PROCESSOR UNIT. ALL WITHIN LIMITS. NO LEAKS NOTED. NO FAULTS FOUND AT THIS TIME.  ORIGINAL SUBMISSION DATE: 12/01/2023
